Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 76162, 5 pages
http://dx.doi.org/10.1155/IJMMS/2006/76162

A characterization of open mapping in terms of convergent sequences

Department of Mathematics and Statistics, Oakland University, Rochester 48309, MI, USA

Received 5 March 2005; Revised 4 January 2006; Accepted 22 January 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Irwin E. Schochetman, “A characterization of open mapping in terms of convergent sequences,” International Journal of Mathematics and Mathematical Sciences, vol. 2006, Article ID 76162, 5 pages, 2006. https://doi.org/10.1155/IJMMS/2006/76162.